# SDR COEA2015081503807

- Difficulty date: August 15, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,105 hours, 30,382 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53372400240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FRAME 13 HAS LEVEL 2 CORROSION ON THE AFT SIDE, BETWEEN STRINGER 19L - 20L.  REPAIRED IAW SRAS ES-4388 15 9551 DATED 9 21 15.
